MAUDE Adverse Event Report: COOK INC FLEXOR SHUTTLE SELECT GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR SHUTTLE SELECT GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported that during a neuroangiography with intervention with a flexor shuttle select guiding sheath it was noted that the end of the sheath did not have the radiopaque marker.The physician verified it was the only device that was missing the marker.No other section of the device remained inside the patient's body.The patient did not require any additional procedures due to this occurrence.There have been no adverse effects on the patient due to this occurrence.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, device history record, documentation, quality control, and visual inspection of the returned device was conducted during the investigation.One used flexor shuttle select guiding sheath was returned for investigation.Distal bonded soft tip was removed to examine the proximal and distal section.No marker band is present.The length of the device was also measured and was within the specified limits and which also indicates that the marker band nor tip of the sheath had separated.A document-based investigation was performed.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There were no other reported complaints for this lot number.Based on the information provided, examination of the returned product, and the results of our investigation; the root cause was determined to be related to the manufacturing process.Measures have been conducted to address this failure mode.Monitoring will continue to be performed for similar complaints.

Brand Name
FLEXOR SHUTTLE SELECT GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6708000
Report Number1820334-2017-01638
Device Sequence Number1038414
Product Code DYB
UDI-Device Identifier00827002311381
UDI-Public(01)00827002311381(17)200420(10)7846447
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKSAW-6.0-38-90-RB-SHTL-FLEX-HC
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/21/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date07/12/2017
Supplement Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1